A criterion for tail events for sums of independent random variables

  • J. Mineka
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Independent Random Variable Tail Event 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Mineka, J., Silverman, S.: A local limit theorem and recurrence conditions for sums of independent non-lattice random variables. Ann. Math. Statistics 41, 592–600 (1970).Google Scholar
  2. 2.
    Mineka, J.: Local limit theorems and recurrence conditions for sums of independent integer-valued random variables. Ann. Math. Statistics 43, 251–259 (1972).Google Scholar
  3. 3.
    Orey, S.: Tail events for sums of independent random variables. J. Math. Mech. 15, 937–951 (1966).Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • J. Mineka
    • 1
  1. 1.Department of MathematicsHerbert H. Lehman College of the City University of New YorkBronxUSA

Personalised recommendations